# SDR ASAA2024071351286

- Difficulty date: July 13, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSISTION PANEL STA 727F+11 TO 767 HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT R/H TRANSITION PANEL AT STA 727F+11 TO 767 IAW B737-800 SRM 53-00-53-1A-2. ORIG. THICKNESS IS .040" IAW B737-800 SRM 53-60-53-01-2. REMOVED .020" REMAINING THICKNESS .020" AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REPLACED AFT PIT R/H TRANSITION PANEL FROM STA 727F+11 TO 767 IAW B737-800 SRM 53-00-53-2R-5.
